Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
SIGN PATTERNS OF NONNEGATIVE NORMAL MATRICES
Autore:
LI ZS; HALL F; ZHANG FZ;
Indirizzi:
GEORGIA STATE UNIV,DEPT MATH & COMP SCI ATLANTA GA 30303 NOVA SE UNIV,DEPT MATH SCI FT LAUDERDALE FL 33314
Titolo Testata:
Linear algebra and its applications
, volume: 254, anno: 1997,
pagine: 335 - 354
SICI:
0024-3795(1997)254:<335:SPONNM>2.0.ZU;2-P
Fonte:
ISI
Lingua:
ENG
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
CompuMath Citation Index
Science Citation Index Expanded
Citazioni:
10
Recensione:
Indirizzi per estratti:
Citazione:
Z.S. Li et al., "SIGN PATTERNS OF NONNEGATIVE NORMAL MATRICES", Linear algebra and its applications, 254, 1997, pp. 335-354

Abstract

By a nonnegative sign pattern we mean a matrix whose entries are fromthe set {+,0}. A nonnegative sign pattern A is said to allow normality if there is a normal matrix B whose entries have signs indicated by A. In this paper the combinatorial structure of nonnegative normal matrices, in particular, (0, 1) normal matrices, is investigated. Among other results, up to order 5, (0, 1) normal matrices are classified up to permutation similarity. A number of general conditions for sign patterns to allow normality are obtained. Some interesting constructions of nonnegative normal matrices are provided. In particular, a number of bordering results are obtained. Some open problems are also indicated. (C) Elsevier Science Inc., 1997.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 28/10/20 alle ore 19:34:57